# SDR DALA2016052704172

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 53,057 hours, 19,628 cycles
- Engine: Pwa PW2037
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Seized
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW PERFORMED ATB TO RDU DUE TO RT ENGINE ROLL BACK AND SUBSEQUENT SHUTDOWN.  MAINTENANCE FOUND MAIN GEARBOX SEIZED.  ENGINE CHANGE IN PROGRESS.
